# SDR CALA2024112901350

- Difficulty date: November 28, 2024
- Submitted: November 29, 2024
- Operation: Air carrier
- Aircraft: N17963
- Make and model: Boeing 787-9
- Aircraft serial: 37812
- Aircraft time: 41,702 hours, 3,920 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Electrical Box
- Part number: RDFA313401
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

HANDSETS AT SEATS 7F AND 8F WENT INOP PRODUCED ELECTRICAL SMELL ARRIVED AT A/C AND FOUND HANDSETS AND OUTLETS AT 7F/8F INOP. 8F MONITOR WAS BLANK BUT BACKLIGHT WAS ON DUE TO IT STILL RECIEVING POWER. NOTED THERE WAS A SLIGHT ELECTRICAL SMEEL COMING FROM BEHIND SEAT 7F. TURNED IFE SYS OFF AND PERFORMED GVI OF ALL CONNECTORS BEHIND 7F,NFF. PERFORMED R/R OF SPM AND DC SEB AT 7F AND PERFORMED A CLOSER GVI OF CONNECTORS ON LRU'S. NOTED THAT S SMELL WAS COMING FROM DC SEB AT 7F BUT THERE WERE NO SIGNS OF A SHORT OR BURNING. R/R SPM P/N RD-FA3622-02 . R/R OF DC SEB P/N RD-FA3134-01. ALSO PERFORMED R/R OF HANDSETS AT 7F/8F P/N RD-FA5001-52, 8F. 7F. PERFORMED R/R OF CRADLES AT 7F/8F P/N RD-KA5612-30. AFTER ALL PARTS WERE INSTALLED POWERED IFE SYS BACK ON. AFTER SYSTEM WAS ON AND STABILIZED CHECKED NBD STATUS AND NOTED IT WAS ALL GREEN. PERFORMED PORT READDRESS, READDRESS PASSED WITH NO FAULTS. PERFORMED QT AND NOTED NO FAULTS. BOTH MONITORS 7F/8F TURNED ON AND PASSED OPS CHECKS FOR AUDIO AND VIDEO. PC POWER PORTS CAME ON AT 7F/8F AND PASSED OPS CHECKS. HANDSET AT 7F CAME ON AND PASSED OPS CHECK BUT HS AT 8F DID NOT AND STAYED BLANK. OPENED L/P 3034660 FOR FURTHER T/S OF HANDSET AT 8F. IFE SYS WAS ON FOR ABOUT 1HR AND NO FURTHER SMELL WAS DETECTED. ALL WORK DONE IAW AMM 44-25-00
